stay off webMD and steroids.
I recently bumped my epi dosage up to 50 mgs.....and for the past two days my ears are ringing like crazy....is this a normal thing while on AAS? day 21 of my cycle......if this is NOT normal I may go see a doc....but figured I would ask you all first
stay off webMD and steroids.
its probably something else.....deadaim please man, I know I have blown up the forums in the past and I am not posting as much anymore.....if your not going to add a helpful comment man, why even come in here?! Not hatin' or anything but cmon wastin both your time and my time!
yeah ive never heard that side effect either bro. i cant imagine its related to the aas. you been smoking any crack? lol
LOL naw its been bout 3 1/2 years!
**** I went sliff jumping that was probly it 30-40 foot jumps....impact probly did it....I just thought I would ask
So you knew exactly what caused it and you asked anyway.. thats a new one i think.
no....i had an idea, if i knew exactly what caused it....why the hell would I ask...no didnt know exactly but now that I know that AAS didnt cause it I have an idea what may have
play nice kids.
hey man ive been running hdrol for 2 days at 50mg and my girlfriend grew a d!ck....is this a side effect of the hdrol??????
STOP WITH THE DUMBA$$ questions. u just went cliff jumping and u think STEROIDS are making ur ears ring??????? come on dude
no shes a hermaphrodite is all...
I try to not cause any ruckus .....try is the keyword here
Check ur blood pressure, ear ringing could be related to high bp
Schwellington could literally die and his tombstone would read "Hey guys, do you think I died from my 2 days of superdrol, or was it because that guy shot me in the face.? What do you guys think!???"
AAS could cause many issues related to tinnitus...
High blood pressure, tinnitus also is often a neural issues, as well as it can be cause by other issues even something all the way down in the kidneys or liver if it is allowing toxins to build up.
Hell anti-biotics can cause it, you dont think steroids cant in some for agitate a possible underlying issue?
if we are gonna bash every kid that comes on these boards and jumps into superdrol and f*cks himself up... we cant bash the guy for asking a sh!t ton of questions.
And im mostly giving him ****, I had ringing in my ears a few times on cycle that was definitely from the hdrol, also came with a headache, water and a few minutes with my eyes shut cleared it up.
In all seriousness if you do have tinnitus, you should look into a supp called lipo-flavonoid. I have chronic hearing loss and tinnitus and my ENT doc gave me some to try.. so if you seriously do have tinnitus give it a look.
btw the doc said it works for some people but not all, for me it did not work, but its worth a shot as i know tinnitus can be REALLY annoying
thanks dude preciate the info- will look into it if it comes back!